Journal of Fluid Mechanics

ISSNs: 0022-1120, 00221120

ISSNs (Electronic): 1469-764

Cambridge University Press, United Kingdom

ISI indexed (2013): yes, FI (2013): 2

Central database

Journal

  1. Research › Journal article
  2. Published

    Accuracy and convergence of velocity formulations for water waves in the framework of Boussinesq theory. / Madsen, Per; Agnon, Y.

    In: Journal of Fluid Mechanics, Vol. 477, 2003, p. 285 - 319.

    Publication: Research - peer-reviewJournal article – Annual report year: 2003

  3. Published

    An algorithm for the use of the Lagrangian specification in Newtonian fluid mechanics and applications to free-surface flow. / Bach, P; Hassager, Ole.

    In: Journal of Fluid Mechanics, Vol. 152, No. MAR, 1985, p. 173-190.

    Publication: Research - peer-reviewJournal article – Annual report year: 1985

  4. Published

    Analytical solutions for tsunami runup on a plane beach : Single waves, N-waves and transient waves. / Madsen, Per A.; Schäffer, Hemming Andreas.

    In: Journal of Fluid Mechanics, Vol. 645, 2010, p. 27-57.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  5. Published

    An averaging method for nonlinear laminar Ekman layers. / Andersen, A.; Lautrup, B.; Bohr, T.

    In: Journal of fluid mechanics, Vol. 487, 2003, p. 81-90.

    Publication: Research - peer-reviewJournal article – Annual report year: 2003

  6. Published

    A new approach to high order Boussinesq models. / Agnon, Y.; Madsen, Per A.; Schäffer, H. A.

    In: Journal of Fluid Mechanics, Vol. 399, 1999, p. 319-333.

    Publication: Research - peer-reviewJournal article – Annual report year: 1999

  7. Published

    A new Boussinesq method for fully nonlinear waves from shallow water to deep water. / Madsen, Per A.; Bingham, Harry; Hua, L.

    In: Journal of Fluid Mechanics, Vol. 462, 2002, p. 1-30.

    Publication: Research - peer-reviewJournal article – Annual report year: 2002

  8. Published

    An experimental investigation of the relative diffusion of particle pairs in three-dimensional turbulent flow. / Ott, Søren; Mann, J.

    In: Journal of Fluid Mechanics, Vol. 422, 2000, p. 207-223.

    Publication: Research - peer-reviewJournal article – Annual report year: 2000

  9. Published

    A numerical study of crescent waves. / Fuhrman, David R.; Madsen, Per A.; Bingham, Harry.

    In: Journal of Fluid Mechanics, Vol. 513, 2004, p. 309-341.

    Publication: Research - peer-reviewJournal article – Annual report year: 2004

  10. Published

    A regular Strouhal number for large-scale instability in the far wake of a rotor. / Okulov, Valery; Naumov, Igor V. ; Mikkelsen, Robert Flemming; Kabardin, Ivan K. ; Sørensen, Jens Nørkær.

    In: Journal of Fluid Mechanics, Vol. 747, 2014, p. 369-380.

    Publication: Research - peer-reviewJournal article – Annual report year: 2014

  11. Published

    A turbulent jet in crossflow analysed with proper orthogonal decomposition. / Meyer, Knud Erik; Pedersen, Jakob Martin; Özcan, Oktay.

    In: Journal of Fluid Mechanics, Vol. 583, 2007, p. 199-227.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

Previous 1 2 3 4 5 6 7 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word